Rank 1 forms, closed zones and laminae
Journal de Théorie des Nombres de Bordeaux, Volume 14 (2002) no. 1, pp. 103-112.

For a given lattice, we establish an equivalence between closed zones for the corresponding Voronoï polytope, suitable hyperplane sections of the corresponding Delaunay partition, and rank 1 quadratic forms which are extreme rays for the corresponding L-type domain.

Étant donné un réseau, nous construisons une équivalence entre des zones fermées du polytope de Voronoï correspondant, des sections hyperplanes convenables de la partition de Delaunay, et des formes quadratiques de rang 1 qui sont des rayons extrêmes pour les domaines de type L correspondants.

@article{JTNB_2002__14_1_103_0,
     author = {Michel Deza and Viatcheslav Grishukhin},
     title = {Rank $1$ forms, closed zones and laminae},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {103--112},
     publisher = {Universit\'e Bordeaux I},
     volume = {14},
     number = {1},
     year = {2002},
     doi = {10.5802/jtnb.349},
     zbl = {1069.11026},
     mrnumber = {1925993},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.349/}
}
TY  - JOUR
TI  - Rank $1$ forms, closed zones and laminae
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2002
DA  - 2002///
SP  - 103
EP  - 112
VL  - 14
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.349/
UR  - https://zbmath.org/?q=an%3A1069.11026
UR  - https://www.ams.org/mathscinet-getitem?mr=1925993
UR  - https://doi.org/10.5802/jtnb.349
DO  - 10.5802/jtnb.349
LA  - en
ID  - JTNB_2002__14_1_103_0
ER  - 
%0 Journal Article
%T Rank $1$ forms, closed zones and laminae
%J Journal de Théorie des Nombres de Bordeaux
%D 2002
%P 103-112
%V 14
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.349
%R 10.5802/jtnb.349
%G en
%F JTNB_2002__14_1_103_0
Michel Deza; Viatcheslav Grishukhin. Rank $1$ forms, closed zones and laminae. Journal de Théorie des Nombres de Bordeaux, Volume 14 (2002) no. 1, pp. 103-112. doi : 10.5802/jtnb.349. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.349/

[1] E.P. Baranovskii, V.P. Grishukhin, Non-rigidity degree of a lattice and rigid lattices, European J. Combin. 22 (2001), 921-935. | MR: 1857255 | Zbl: 0995.52009

[2] B.N. Delaunay (DELONE), Sur la partition régulière de l'espace à 4 dimensions. Izvestia AN SSSR ser. matem. 1 (1929), 79-110 et 2 (1929), 145-164. | JFM: 56.1120.02

[3] P. Engel, Investigations of parallelohedra in Rd. In: P.Engel, H.Syta eds., Voronoi's impact on modern science, Institute of Mathematics, Kyiv 1998, vol. 2, 22-60. | Zbl: 0955.51011

[4] R.M. Erdahl, S.S. Ryshkov, On lattice dicing. European J. Combin. 15 (1994), 459-481. | MR: 1292957 | Zbl: 0809.52019

[5] S.S. Ryshkov, E.P. Baranovskii, C-types of n-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of covering). Trudy of Steklov's Mathematical Institute, vol. 137 (1976), 3-131. (Translated as: Proceedings of Steklov Institute of Mathematics 1978, No 4.) | Zbl: 0419.10031

[6] G.F. Voronoi, Nouvelles applications des paramètres continus à la théorie des formes quadratiques - Deuxième mémoire. J. Reine Angew. Math. 134 (1908), 198-287 et 136 (1909), 67-178. | EuDML: 149291 | JFM: 39.0274.01

Cited by Sources: